Publication
Title
Delay distribution of (im)patient customers in a discrete time D-MAP/PH/1 queue with age-dependent service times
Author
Language
English
Source (journal)
Queueing systems. - Basel
Publication
Basel : 2003
ISSN
0257-0130
Volume/pages
45(2003), p. 59-73
ISI
000185263800004
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 13.11.2017
To cite this reference